# SDR ABXA20251122306

- Difficulty date: November 22, 2025
- Submitted: November 23, 2025
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 118,349 hours, 24,984 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 0154EW41
- Part serial: EGNL2921
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE CONTROL EICAS MESSAGE AFTER PUSHBACK FROM GATE AFTER ENGINE START,  ACFT RETURNED TO GATE (BTB), AND MTX GROUNDED ACFT, MTX TROUBLESHOT & PERFORMED BIT PROCEDURE ON RH PIMU.  FOUND SENSOR T25 FAULTING.   R & R T25 CIT SENSOR ON RT ENGINE IAW FIM 73-21-00 & AMM 73-21-01 .OPS CHECKED GOOD PER TEST 11 OF AMM 71-00-00, ACFT RELEASED ETOPS 180, & RETURNED TO SERVICE.
